# SDR DALA2024072207355

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Canning
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454830) OIL CANNING AT AFT PRESSURE BULKHEAD WEB BETWEEN STR 3L AND STR 5L STA 1016 WL 290 WITH FOLLOWING DIMENSIONS: 7"L X 6"W (AFT SIDE OF PRESS BULKHEAD. REPAIRED OIL CANNING AT AFT PRESSURE BULKHEAD WEB BETWEEN STR 3L AND 5L STA 1016 WL 290 PER B737-800 SRM 53-80-08-2R.
